Opuscula Mathematica

Opuscula Math.
 28
, no. 3
 (), 287-294
Opuscula Mathematica

Generalized characteristic singular integral equation with Hilbert kernel


Abstract. In this paper an explicit solution of a generalized singular integral equation with a Hilbert kernel depending on indices of characteristic operators is presented.
Keywords: singular integral equation, characteristic equation, exact solution, Hilbert kernel.
Mathematics Subject Classification: 45E99.
Cite this article as:
Paweł Karczmarek, Generalized characteristic singular integral equation with Hilbert kernel, Opuscula Math. 28, no. 3 (2008), 287-294
 
Download this article's citation as:
a .bib file (BibTeX), a .ris file (RefMan), a .enw file (EndNote)
or export to RefWorks.

RSS Feed

horizontal rule

ISSN 1232−9274, e-ISSN 2300−6919, DOI http://dx.doi.org/10.7494/OpMath
Copyright © 2003−2017 OPUSCULA MATHEMATICA
Contact: opuscula@agh.edu.pl
Made by Tomasz Zabawa

horizontal rule

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.